MathSciNet Relay Station
MathSciNet bibliographic data
MR542087 (81f:22015) 22E30 (31C05 43A85)
Mantero, Anna Maria Modified Poisson kernels on rank one symmetric spaces. Proc. Amer. Math. Soc. 77 (1979), no. 2, 211–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement